# SDR PNSA050801

- Difficulty date: August 20, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 31,126 hours, 28,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM ANC THRU 5,500 FEET, THE CABIN DOOR LIGHT ILLUMINATED. A/C RETURNED TO ANC AND DESCENDING THRU 5,000 FEET THE LIGHT EXTINGUISHED. MAINTENANCE ADJUSTED DOOR SWITCHES IAW 52-70-00.  NOTE MECHANIC HAD WORKED ON THE DOOR SYSTEM THE PREVIOUS NIGHT.
